| Catalog Number |
00515049501 |
| Medical Device Problem Codes |
Inability to Irrigate (1337); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.Functional testing found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The batteries were installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to manufacturing issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2: foreign : mexico.
Event or Problem Description
It was reported that during surgery, the pulse washing gun was opened ln which did not work when trying to wash the joint.The pulsatile washing didn't even turn on.There was no patient harm or injury.There was no medical intervention.There was a 15-minute surgical delay.During device evaluation and visual inspection, it was discovered that the interior of the pack found the batteries had leaked electrolyte inside of the pack.Due diligence is complete, there is no additional information available.